# SDR SWAA117837

- Difficulty date: November 7, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 75,014 hours, 62,755 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 25,230 hours, 19,547 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 563613
- Part serial: 725717
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED LOUD "AIR" NOISE AROUND MID CABIN, LT SIDE.  ALSO NOTICED AN ACRID SMELL TOWARD THE REAR OF THE AIRCRAFT.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
